# SDR AALA20100608DFW16

- Difficulty date: June 8, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 58,799 hours, 20,341 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Contact
- Condition: Broken
- Location: Interphone Jack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - DURING CLIMBOUT INTERPHONE CAUSED EXTREME AUDIO STATIC.  CAPTAIN WAS UNABLE TO TRANSMIT OR HEAR USING HIS AUDIO SELECT PANEL.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND EXTERNAL FLIGHT INTERPHONE JACK CONTACTS BROKEN AND SHORTED TOGETHER.  REPLACED INTERPHONE JACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
